# SDR CA020919002

- Difficulty date: September 18, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 6,166 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC200007BL
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  ENGINE NR 2 FADEC FAULT.  ECAM ACTION FOLLOWED ENGINE NR 2 SHUTDOWN FOR LANDING. POST FLIGHT REPORT INDICATED ENGINE NR 2 FADAC FAULT SOURCE DMC3 IDENT EIVMU, AFS, FWS. NR 2 ENGINE EEC REPLACED AND ENGINE GROUND RUN CARRIED OUT AND CHECKED SERVICEABLE.
